# SDR 95ZZZX3959

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140YV
- Make and model: Beech 1900C
- Aircraft serial: UC140
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - AFTER TAKEOFF, CREW NOTICED AN ODOR AND HAZE IN THE CABIN AND COCKPIT.  AFTER SHUTTING OFF BLEEDS, ODOR SUBSIDED.  AIRCRAFT RETURNED TO GATE IN PIT.  MAINTENANCE INSPECTED ENVIRONMENTAL SYSTEM AND RAN A.C. WITH BLEEDS ON AND PRESSURIZED.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
